Couldn't find what you looking for?

TRY OUR SEARCH!

I have got this too it's horrible I have been on basically every contreception pill because I was in and out of hospital with pain full periods and free years they now think I have something called endrometreosis , since I have been on pills I have been getting really bad stretch marks on my bum and up both legs and I haven't gained any weight either it's horrible
Reply

Loading...

I was in the army and I got on the DEPO shot for birth control and I got stretch marks all over my body it destoryed my confidence and I was sucidal because I just had been raped before this happened to me. So not only was I dealing with my beauty being distributed I was losing my career because of another piece of sh*t person in this world. FML somebody tell me what to do!
Reply

Loading...

That has nothing to do with the topic. Birth control should not have such a horrible side effect so your on going statement was completely uncalled for and unnecessary!
Reply

Loading...

That is azacly what happend to me i had the depo shot i have not gained any weight but now i have strech marks all over my legs and now they wont stop spreding its rewing my body im 18 next year and im going to get lazer surgey .
Reply

Loading...

Thought i was going mad!! Not really let it bother me too much, but over the past 2 years of being on the injection, I have noticed my skin looking almost see through and thin (like the surface looks crape-y when I see it in certain lights) which is so strange because one I’m SUPER oily, and I exfoliate, massage and use moisturiser every day! I even use a derma wand 3 times a week to stimulate collagen and cell regeneration, but for the past year I’ve had stretch marks come out of no where, I thought it was because I was gaining weight (despite eating a healthy diet) but I still wear the same sized clothes my hips have got wider and my thighs have bulging deep purple stretch marks appearing every day! So bizarre! I don’t particularly like them, and they are definitely painful but I wouldn’t swap it unless something better was out there to stop my awful periods (they were causing me to throw up, pass out, be unable to eat and soak through a tampon AND pad extra heavy absorbency every 15-30 mins!! Yet doctor said I was healthy and nothing wrong with me, didn’t even suggest anything but paracetamol and ibuprofen.. ye mate as if I haven’t tried that already
Reply

Loading...

I am so freaking depressed over the stretch marks the depo shot caused to my body. I gained stretch marks all over my butt and thighs. I have only been wearing sweats and jeans. I cannot even wear a dress without them showing. I am very insecure by them. I am also very annoyed that stretch marks was not listed as a side effect.
Reply

Loading...

I'm 22 I only took one depo shot and have not gained weight but yet I suffer with bad cellulite on thighs it's very lumpy and stretch marks under my bum nd down the back of my leg
Reply

Loading...

I'm 22 and I suffer wit cellulite and stretch only after one depo shot I have not gained weight but yet it's happening
Reply

Loading...

Yes my daughter also has them I know it’s from depo this drug company should be held acciuntable She has them on her calves inside her legs never seen stretch marks this bad .
Reply

Loading...

Honestly shut up. People are allowed to feel bad. You had to go through counseling to feel better, if these people wanna rant on a message board let them. Your problems are no worse than theirs and you shouldn’t try to diminish their pains just because you feel like it isn’t important enough. Seriously just go somewhere else.
Reply

Loading...

I was on the depo for over a year and now recently have been off of it for over a year (thank goodness) and after getting off i noticed stretch marks on both my inner thighs,and very little on the side of my breast. It’s devastating
Reply

Loading...

Can we exchange contact information the same happened to me and i am interested in finding a lawyer too. i think we need to start a class action!
Reply

Loading...

In my 25 years of life I have never felt so insecure about my body as much as I do after 9 months of the depo shot. I recently stopped using birth control altogether because I’ve been on it so long. In the last couple months I have noticed my hips are getting reddish colored stretch marks on them (I am known to have very large, child-bearing hips) however, I haven’t ever even been close to being over weight.. until the depo shot that is. I gained 25 lbs in just the 9 months I was getting the injections. I highly recommend never getting the shots because it made my self confidence plummet. Im glad to know that the stretch marks on my hips may not be caused by the weight gain, but could be caused by the depo shot.
Reply

Loading...